# SDR ASAA2020032332487

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 03417
- Aircraft time: 37,243 hours, 13,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FR18 Y-1292, FLOOR BEAM CORRODED GROUNDED - YES. SEAT TRACK HAS AREAS OF CORROSION WITH 100% LOSS. REMOVED AND REPLACED SEAT TRACK P/N D5311278220201 IAW A319 SRM 51-42-11
